1 doctor weighed in:

Suvasini pal (ckd ) patient suffering diarrhea from last 6th month, now under dialysis(twice in a week), k+- 2.1, hb-9 ?

1 doctor weighed in
Dr. John Garner
Internal Medicine - Cardiology

In brief: Not good

The potassium is not causing your diarrhea problem, but the frequent diarrhea has resulted in a substantial loss of potassium. Your magnesium level may also be affected.
Your kidney doctors will likely take this into account in the next analysis session, but you need to ensure the potassium level is brought back to normal.

In brief: Not good

The potassium is not causing your diarrhea problem, but the frequent diarrhea has resulted in a substantial loss of potassium. Your magnesium level may also be affected.
Your kidney doctors will likely take this into account in the next analysis session, but you need to ensure the potassium level is brought back to normal.
Dr. John Garner
Dr. John Garner
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors